# SDR QXEA2009011200007

- Difficulty date: January 7, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 12,660 hours, 12,073 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RNO- NR 1 ENG PROP BLADE CRACKED ABOUT 2.5 INCHES INWARD ON PROP ROOT.  REPAIRED NR 1 BLADE ON NR 1 ENGINE IAW DOWTY MM PUB NR 1105 MINOR BLADE REPAIR NR 3 (F10) PG 421.  CLEAR DMI.  NO PARTS REPLACED.
